# SDR 08FDEA02192

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 39,431 hours, 24,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5381136920200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCON BAY AT BILGE AREA BETWEEN FR 41 AND 42 STR 51R HAS   CORROSION, BELOW WATER SEPARATOR.  REMOVED AND REPLACED STR 51R IAW SRM 51-40-21.
